# SDR USAASA03075

- Difficulty date: July 8, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PAI283000
- Condition: Faulty
- Location: Pax Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BWI - FLT 197 - EN ROUTE PHL-SFO, WHILE CLIMBING THROUGH FL280, RECEIVED ECAM MESSAGE 'SMOKE LAV CRG DETECT FAULT', ACCOMPANIED BY A DISTINCT SMOKE ODOR IN THE FORWARD CABIN AND COCKPIT.  THE FLIGHT DIVERTED TO BWI AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE WAS UNABLE TO DUPLICATE ODOR.  THE FORWARD LAVATORY SMOKE DETECTOR WAS REPLACED THE FIX THE DETECTOR FAULT.  ALL TESTS WERE NORMAL.  (M)
